MathSciNet Relay Station
MathSciNet bibliographic data
MR2738723 (2011j:37159) 37L30 (35B41 35K57)
Łukaszewicz, G. On pullback attractors in $H\sp 1\sb 0$ for nonautonomous reaction-diffusion equations. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 20 (2010), no. 9, 2637–2644.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement